Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 66, Number 4

All articles in this issue are freely accessible.

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 66, Number 4 (1960)
Bull. Amer. Math. Soc. 66 (1960)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 66, Number 4 (1960)
Bull. Amer. Math. Soc. 66 (1960)
More Information
Full-text PDF Free Access     Request Permissions
A certain class of topological properties
R. L. Wilder.
Bull. Amer. Math. Soc. 66 (1960), 205-239
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0119206
Some theorems and conjectures in diophantine equations
Serge Lang.
Bull. Amer. Math. Soc. 66 (1960), 240-249
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0118698
The April meeting in New York
Everett Pitcher and J. W. Green.
Bull. Amer. Math. Soc. 66 (1960), 268-271
More Information
Full-text PDF Free Access     Request Permissions
The April meeting in Chicago
J. W. T. Youngs.
Bull. Amer. Math. Soc. 66 (1960), 272
More Information
Full-text PDF Free Access     Request Permissions
The April meeting at Berkeley
R. S. Pierce.
Bull. Amer. Math. Soc. 66 (1960), 273-274
More Information
Full-text PDF Free Access     Request Permissions
Research problems
Bull. Amer. Math. Soc. 66 (1960), 275-276
More Information
Full-text PDF Free Access     Request Permissions
Solution of the equation $( pz + q )e^{z} = rz + s$
E. M. Wright.
Bull. Amer. Math. Soc. 66 (1960), 277-281
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0123118
The weak Hauptvermutung for cells and spheres
Herman Gluck.
Bull. Amer. Math. Soc. 66 (1960), 282-284
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0117730
Commutative subgroups and torsion in compact Lie groups
Armand Borel.
Bull. Amer. Math. Soc. 66 (1960), 285-288
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0117299
Clifford parallels in elliptic $( 2n - 1 )$-spaces and isoclinic $n$-planes in euclidean $2n$-space
Yung-Chow Wong.
Bull. Amer. Math. Soc. 66 (1960), 289-293
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0117654
Linear groups over local rings
Wilhelm Klingenberg.
Bull. Amer. Math. Soc. 66 (1960), 294-296
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0120292
On invariant measures
Donald S. Ornstein.
Bull. Amer. Math. Soc. 66 (1960), 297-300
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0146350
Spaces of measurable transformations
Robert J. Aumann.
Bull. Amer. Math. Soc. 66 (1960), 301-304
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0147610
Continuous flows with closed orbits
Anatole Beck.
Bull. Amer. Math. Soc. 66 (1960), 305-307
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0117714
On the mean ergodic theorem for subsequences
J. R. Blum and D. L. Hanson.
Bull. Amer. Math. Soc. 66 (1960), 308-311
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0118803
Solution of the Plateau problem for $m$-dimensional surfaces of varying topological type
E. R. Reifenberg.
Bull. Amer. Math. Soc. 66 (1960), 312-313
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0117614
A characterization of the algebra of all continuous functions on a compact Hausdorff space
Yitzhak Katznelson.
Bull. Amer. Math. Soc. 66 (1960), 313-315
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0121670
Loop spaces of $H$-spaces
William Browder.
Bull. Amer. Math. Soc. 66 (1960), 316-319
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0117733
Asymptotic distribution of eigenvalues of block Toeplitz matrices
M. Rosenblatt.
Bull. Amer. Math. Soc. 66 (1960), 320-321
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0124086
An exact sequence in differential topology
Morris W. Hirsch.
Bull. Amer. Math. Soc. 66 (1960), 322-323
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0116350
Homotopy-abelian Lie groups
S. Araki, I. M. James and Emery Thomas.
Bull. Amer. Math. Soc. 66 (1960), 324-326
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0119207

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Ramification theoretic methods in algebraic geometry, by Shreeram Abhyankar.
Reviewer: E. C. Dade
Bull. Amer. Math. Soc. 66 (1960), 250-252
Review information
Full-text PDF Free Access
Analytic function theory,, by Einar Hille.
Reviewer: Guy Johnson
Bull. Amer. Math. Soc. 66 (1960), 253-255
Review information
Full-text PDF Free Access
Topological analysis, by Gordon Thomas Whyburn.
Reviewer: Earl J. Mickle
Bull. Amer. Math. Soc. 66 (1960), 255-256
Review information
Full-text PDF Free Access
Integral equations, by F. Smithies.
Reviewer: Joanne Elliott
Bull. Amer. Math. Soc. 66 (1960), 256-257
Review information
Full-text PDF Free Access
Advanced complex calculus, by Kenneth S. Miller.
Reviewer: Ernest C. Schlesinger
Bull. Amer. Math. Soc. 66 (1960), 257-259
Review information
Full-text PDF Free Access
Individual choice behavior, a theoretical analysis, by R. Duncan Luce.
Reviewer: Kenneth O. May
Bull. Amer. Math. Soc. 66 (1960), 259-260
Review information
Full-text PDF Free Access
Rachunek Operatorów (Operational calculus), by Jan Mikusiński.
Reviewer: Henry M. Schaerf
Bull. Amer. Math. Soc. 66 (1960), 260-261
Review information
Full-text PDF Free Access
An introduction to differential geometry, by T. J. Willmore.
Reviewer: Leon W. Green
Bull. Amer. Math. Soc. 66 (1960), 261-263
Review information
Full-text PDF Free Access
Aufbau der Geometrie aus dem Spiegelungsbegriff, by Friedrich Bachmann.
Reviewer: H. S. M. Coxeter
Bull. Amer. Math. Soc. 66 (1960), 263-265
Review information
Full-text PDF Free Access
Slatistical independence in probability, analysis and number theory, by Mark Kac.
Reviewer: W. J. LeVeque
Bull. Amer. Math. Soc. 66 (1960), 265-266
Review information
Full-text PDF Free Access
Formes sesquilinéaires et formes quadratiques, by N. Bourbaki.
Reviewer: Irving Kaplansky
Bull. Amer. Math. Soc. 66 (1960), 266-267
Review information
Full-text PDF Free Access